Print Page   |   Contact Us   |   Report Abuse   |   Sign In   |   Join Now
Site Search
Northeast Society 2-Part C.E. Presentation
Tell a Friend About This EventTell a Friend
 

6/7/2018
When: Wednesday, June 6, 2018
6:00-8:00 PM
Where: St. Vincent's Medical Center Riverside
1 Shircliff Road
Jacksonville, Florida 
United States


Online registration is closed.
« Go to Upcoming Event List  

5:30 – 6:00 pm – Check in and Registration

Meal served by St. Vincent’s Medical Center

 

6:00 – 7:00 pm 1.0 hour of C.E. for pharmacists and technicians

Holy Hematoma: Medical Management of Intracranial Hemorrhages

Speaker: Kyle Brown, Pharm.D.

 

7:00  – 8:00 pm 1.0 hour of C.E. for pharmacists and technicians

Drug-Induced QT Prolongation and Torsades de Pointes Risk

Speaker: Emily Winograd, Pharm.D.

 

Free for Northeast Society Members / $40 for non-member pharmacists /  $25 for non-member technicians 

 

RSVP by June 5th 

 

***

 

NEFSHP For The Needy

In our effort to better our community, NEFSHP will be donating clothes and Non-perishable food items to the

Clothes Closet & Food Pantry.

Donations: Clothes and non-perishable food items

When: June 7th Meeting

How to donate: Bring items to the June 7th meeting at St Vincent’s Healthcare-Riverside

 

Featured Members
Jared CardozaQuick growth into being considered a pharmacy leader
Melissa John2017 Award for Research in Pharmacy Practice Recipient

Membership Management Software Powered by YourMembership  ::  Legal